# SDR SWIA202157581

- Difficulty date: January 26, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 37,287 hours, 26,838 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 517 S24-26r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FS 517.00 LOWER FRAME BETWEEN STRINGERS 26LH AND 24RH.     (C-CHECK RO 4/20/2021)    REMOVED CORRODED LOWER FRAMES AT FS517 L/H AND R/H, FABRICATED AND INSTALLED NEW LOWER  FRAMES FOR FS517, L/H P/N SH670-33261-7 AND R/H P/N SH670-33210-5 IAW BOMBADIER DRAWING SH670-33210, CRJ700 SRM 51-21-16, 51-24-16, 51-24-36, 51-24-06, 51-31-00, 51-40-11 AND CRJ700 NDTM 51-20-006.
